Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonlinear Carleman operators
on Banach lattices

Author: William Feldman
Journal: Proc. Amer. Math. Soc. 127 (1999), 2109-2115
MSC (1991): Primary 46B42, 47H07
Published electronically: March 3, 1999
MathSciNet review: 1485472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operator, not necessarily linear, will be called a Carleman operator if the image of the positive elements in the unit ball are bounded in the universal completion of the range space. For certain Banach lattices, a class of (not necessarily linear) Carleman operators is characterized in terms of an integral representation and in a more general setting as operators satisfying a pointwise finiteness condition. These operators though not linear are orthogonally additive and monotone.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B42, 47H07

Retrieve articles in all journals with MSC (1991): 46B42, 47H07

Additional Information

William Feldman
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701

Received by editor(s): December 9, 1996
Received by editor(s) in revised form: October 16, 1997
Published electronically: March 3, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society